# SDR UALA2010052401737

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,380 hours, 20,410 cycles
- Engine: Pwa PW2040
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 1 FUEL FILTER DIFF PRESS SWITCH.   REPLACED FUEL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH.
